# SDR ASAA0410363

- Difficulty date: August 6, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AND101341204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION ON E/E BATTERY DOOR CUTOUT FORWARD FRAME.  REPAIRED DOOR FRAME, CUTOUT.  (M)
